Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


UK guy needing some final reassurance!!!
Nov 26, 2008

Hello all, Im very anxious and this seems a very good site. I stupidly had unprtected oral and what Im pretty sure was protected sex with an African CSW in Africa, Im white. About 2 months after the episode i developed aches and pains in my arms legs, underarms neck and back some days quite severe, combined with the odd night sweat and dry mouth. Ive also had a dark spot appear in my eye and 3 skin tags appear. These are my only real symptoms no rash or sickness. I had a antibody/antigen test at 5 and 10 weeks, Rapid insti HIV1-2 at 4 months and an good NHS antibody 1&2/antigen 1 test at 4.5 months. ALL NEGATIVE The symptoms lasted around 2-3 months although eased and almost gone 6 months sine exposure! All I seem to have now is the dark pen dot spot in my eye and a sensitive tongue where the taste buds at the end are always raised. In your opinion am i clear from HIV all subtypes including Africa and my symptoms are down to something else. All the NHS and my private doctor stressed that the tests I had are more than conclusive after 3 months. The Africa factor combined with the symptoms worries me! I look forward to your reply as this was a silly one off and Im worried i could have infected my girlfriend who i met after.

Thanks Darren

Response from Dr. Frascino

Hi Darren,

I agree with the advice you received from the NHS and your private doctor. HIV is not your problem. No way. No how.

Stop worrying and start WOO-HOOing.

Dr. Bob



Previous
HPV and HIV
Next
Please advice.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement